# SDR DALA1121929870

- Difficulty date: March 1, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 284.5 RBL 44 SEAT TRACK HAS CORROSION.  REMOVED CORR IAW DC9 SRM 51-10-3.  ORIGINAL THICKNESS WAS .090.  AFTER BLEND THICKNESS IS .065, OUT OF LIMITS IAW DC9 SRM 53-01.  REMOVED SEAT TRACK STA 200-284.5 IAW DC9 SRM 51-30-5.  LOCATED, DRILLED, AND INSTALLED NEW TRACK P/N S2772660-7075T6 IAW DC9 SRM 51-10-4 AND 51-30-5.
